RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 5, Pages 1019–1021 (Mi dan32077)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

On best quadrature formulae for certain classes of functions

M. B. Aksen'a, A. H. Turetzkiib

a Minsk State Pedagogical Institute
b V. I. Lenin Belorusskii State University

Full text: PDF file (335 kB)

Bibliographic databases:
UDC: 518:517.392
Presented: А. Н. Колмогоров
Received: 24.05.1965

Citation: M. B. Aksen', A. H. Turetzkii, “On best quadrature formulae for certain classes of functions”, Dokl. Akad. Nauk SSSR, 166:5 (1966), 1019–1021

Citation in format AMSBIB
\Bibitem{AksTur66}
\by M.~B.~Aksen', A.~H.~Turetzkii
\paper On best quadrature formulae for certain classes of functions
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 5
\pages 1019--1021
\mathnet{http://mi.mathnet.ru/dan32077}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0195255}
\zmath{https://zbmath.org/?q=an:0156.07103}


Linking options:
  • http://mi.mathnet.ru/eng/dan32077
  • http://mi.mathnet.ru/eng/dan/v166/i5/p1019

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Korneichuk, N. E. Lushpai, “Best quadrature formulas for classes of differentiable functions and piecewise-polynomial approximation”, Math. USSR-Izv., 3:6 (1969), 1335–1355  mathnet  crossref  mathscinet  zmath
    2. V. P. Motornyi, “On the best quadrature formula of the form $\sum_{k=1}^np_kf(x_k)$ for some classes of differentiable periodic functions”, Math. USSR-Izv., 8:3 (1974), 591–620  mathnet  crossref  mathscinet  zmath
    3. A. A. Zhensykbaev, “Monosplines of minimal norm and the best quadrature formulae”, Russian Math. Surveys, 36:4 (1981), 121–180  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. K. Tukhliev, “Optimalnye kvadraturnye formuly priblizhennogo vychisleniya krivolineinogo integrala pervogo roda dlya nekotorykh klassov funktsii i krivykh”, Model. i analiz inform. sistem, 20:3 (2013), 121–129  mathnet
  • Number of views:
    This page:36
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019